Continuous mean demand functions derived from non-convex preferences

Dierker, Egbert and Dierker, Hildegard and Trockel, Walter (1980) Continuous mean demand functions derived from non-convex preferences. Journal of Mathematical Economics, 7 (1). pp. 27-33.

Full text not available from this repository.
Item Type: Article in Academic Journal
Status: Published
Date Deposited: 28 Jan 2015 10:10
Last Modified: 01 Apr 2016 14:17
URI: http://irihs.ihs.ac.at/id/eprint/2758

Actions (login required)

View Item View Item